I've been taking Bupropion HCL XL 300mg every morning for several months. Although this seems to help with some of my issues I still have frequent manic episodes relating to my Bi-polar disorder. My Doc has recently prescribed Lithium carbonate 300mg 2 times a day in conjunction with the Bupropion. I'm worried these meds when taken together may cause severe drug interactions. Should I be worried??
It is recommended that these two medicines not be taken together ... unless absolutely necessary and you should be monitored closely while taking both of these together.
Please see link below for interaction in detail.
you should not be takeing wellbutran at all do to it is a stimulate antidepressant which can easily put you in a manic phase but other than that it wouldnt kill you but if you have bipolar wellbutrun is not a good drug for you..i know this cause im bipolar and they put me on it and my depakote did not touch it i went into a bad manic phase.you need to find anothr antidepressant
I'm taking both Bupropion 150mg. 2x a day and Lithium 300mg 2x a day... I have had a great response to the lithium as far as my mood... It's really been a blessing.But it is ripping up my stomach... My Dr. changed me today to Eskalith CR 450mg.So we shall see.I'll let ya know!After reading all of the possible side effects on the list.I really don't want to take any of it !!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Jan 2019 • 8 answers
Updated 4 Oct 2015 • 4 answers
Updated 29 Jan 2015 • 2 answers
Updated 15 Jun 2016 • 2 answers
Updated 9 Aug 2017 • 1 answer